# SDR 2010FA0000478

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N545SG
- Make and model: Boeing 747-200
- Aircraft serial: 22545
- Aircraft time: 93,489 hours, 16,830 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Part time: 93,489 hours, 16,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 STIFFENER NR 3 CRACK
